# SDR CALA2025091508881

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 105,638 hours, 19,079 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT ODOR THROUGH HALF THE FLIGHT. INSPECTED SMOKE IN CABIN IN REF AMM TASK 05-51-58-800. ACCOMPLISH STEPS A, B, AND PART C BEFORE ENGINE RUN. FOUND NO SMOKE OR ELECTRICAL ODOR. INBOUND CREW STATED PASSENGER VAPE PEN MALFUNCTION DURING DEPLANE. NO FURTHER MX ACTION REQUIRED. CONSULTED WITH TOMC. SMOKE ODOR FORM.
